Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Severe nose bleeds caused fatigue, severe headaches, nausea with vomiting. Any concerns ?

My boyfriend had four severe nose bleeds about a week ago (all in the same day). These left him very fatigued and drained. Tonight he started having a very severe headache in his left temple that he said felt like someone was drilling into his head. He then started complaining of feeling nauseated and vomited shortly thereafter. Could these two instances be related and should we be concerned?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Does he has any history of nasal blockage/ head injury?
Presence of nausea & vomiting along with headache and bleeding from nose is an alarming sign and need urgent exploration of disease.
You should consult with internal medicine specialist and ENT surgeon simultaneously and should go for thorough check up.
He should also go for CT/ MRI scan brain for better clarification.
Bleeding from nose could be stopped after application of nasal packing/ cautery and use of hemostatic medicines.
Hope that helps.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor